American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76T05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrew Acker. On the existence of convex classical solutions for multilayer free boundary problems with general nonlinear joining conditions. Trans. Amer. Math. Soc. 350 (1998) 2981-3020. MR 1422592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hermano Frid. Measure-Valued Solutions to Initial-Boundary Value Problems for Certain Systems of Conservation Laws: Existence and Dynamics. Trans. Amer. Math. Soc. 348 (1996) 51-76. MR 1321574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. A. Pericak-Spector. On uniqueness for the slow flow of a dilute suspension of solid particles in a fluid. Quart. Appl. Math. 49 (1991) 609-625. MR MR1134743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michael Grinfeld. Nonisothermal dynamic phase transitions. Quart. Appl. Math. 47 (1989) 71-84. MR 987896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Adnan A. Hajj and Elsayed F. Elshehawey. A variational formalism for steady flow of dusty fluid problems. I. Quart. Appl. Math. 46 (1988) 275-283. MR 950602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Epifanio G. Virga. Metastable equilibrium of fluids with surface tension. Quart. Appl. Math. 46 (1988) 217-228. MR 950598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] B. D. Dore. A theory for the wave-induced motion of finite monomolecular films. Quart. Appl. Math. 43 (1985) 37-55. MR 782255.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James Serrin. The form of interfacial surfaces in Korteweg's theory of phase equilibria. Quart. Appl. Math. 41 (1983) 357-364. MR 721427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia